# SDR ASOA20160222009V

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 33,457 hours, 25,647 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603SD
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, BOLT HOLES FOR CTR 3 PIECE TRIM ON PLANE AREA CORRODED INTERNALLY. R & R CARGO DOOR CUTOUT LOWER BEAM IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
